Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Head spins. Can t stand or walk. Consuming tablets prescribed by Neurosurgen. What should be done?

I am 42 Years old.I have been suffering from head spin problem for the past 6 months. I am not able to walk or stand up when this problem occurs. I met Eye, Nose and Throat specialist to know any inner balance problem but it is fine and nothing found out. Recently I have met a Neurosurgen for next step and consuming his suggested tablets but still problem persists. Please advice me what should I do? Thanks in Advance..
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response


Thanks for the query,

I understand your concern

You may be having paroxysmal postional vertigo which will improve by exercises. In fact medications have no much role in these types of problems. Exercises that help are called Brandt darroff exercises. This will be taught by a local neurologist during an office visit. He also will help in ruling out other conditions which have simiar problem after a through clinical examination.

Best wishes

Dr Gopal Krishna Dash., MD(Medicine)., DM (Neurology).,Post-doctoral fellowship (Epilepsy)

Consultant Neurologist & Epileptologist

Narayana Hrudayalaya Multispeciality Hospital


Note: For online direct consultation with Dr Gopal, please click on the following link and go ahead

Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor